# SDR UPS06548091

- Difficulty date: September 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 18,723 hours, 12,256 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD OUTBD LOWER LT AND RT CORNERS CHAFED BULKHEAD MILL AND NDT WERE DONE ON TRAV# T6/628660.  GUSSETS WAS FABED ON TRAV NR T6/630051.  FILLERS WERE FABED ON TRAV #T6/630060.  SHOT PEEN REWORKED AREA PER SOPM 20-10-05.  LOCATED AND DRILLED GUSSETS AND FILLERS FINISH REWORK AREA, FILLERS AND GUSSETS PER SOPM 20-43-03.  INSTALLED REPAIR GUSSETS AND FILLERS PER FINAL EA 757-5453-27-A1533 STEPS 1-8
